# SDR FDEA201002110390

- Difficulty date: February 11, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N909FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 52,338 hours, 21,726 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 143N610660
- Condition: Corroded
- Location: R2 Door
- Component: Gate
- Component part number: 143N610660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PAS RT DOOR LOWER GATE CORRODED AND PITTED ON OUTER SEAL RETAINER.  R & R R2 DOOR LOWER GATE ASSY.  FOUND OUT OF LIMITS IAW AMM 52-11-38 AND SRM 52-10-02 FIG 101 DETAIL III.  ADJUSTED R2 DOOR IAW AMM 52-11-00-5.  CLASSIFIED CATEGORY "A" MAJOR REPAIR.
